# SDR SWAA2012061905081

- Difficulty date: May 26, 2012
- Submitted: June 20, 2012
- Operation: Air carrier
- Aircraft: N364SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26575
- Aircraft time: 62,981 hours, 53,056 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Web
- Part number: 65C270412
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING WEB CRACKED AT WBL 198.6 BETWEEN REAR SPAR AND STR 5.  REPAIRED WEB IAW EA AND EO.
